MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ 2 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ 2 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71420162
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with severe wear and metal debris noted on x-rays.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of complaint history for the listed part revealed prior complaints for the listed failure mode.The lot is unknown for this device.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GEN II CEMENTED TIBIAL B/PLATE SZ 2 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7931201
Report Number1020279-2018-01895
Device Sequence Number11241284
Product Code JWH
UDI-Device Identifier03596010206244
UDI-Public03596010206244
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71420162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;